Bactrim DS - What about a male yeast infection on the surface of the penis?

Answers (1)

17 Nov 2011

Bactrim DS is an antibiotic. It won't treat a yeast infection, which is essentially a fungal infection. You need to use an antifungal agent. Even a topical antifungal agent should be sufficient.

Sorry the internet is very slow so can't seem to manage to get any links up ... I'll try to attach them later.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Are my side effects caused by Dapsone & Bactrim?

Last month I had a severe urinary tract Infection (bladder, kidney). My Doctor at VA medical center prescribed 2 antibiotics. I told also told them I ...

1 answer 30 Apr 2010

Can you just constantly have an itch after yeast infection?

I took amox 875 for a sinus infection and got a really bad yeast infection. Over the counter monistat wasn't working so I went to my gyno they ...

2 answers 11 Feb 2013

Normal to feel light headed and shaky taking Fluconazole, Bactrim and Mettrodinazole?

So I went to the doctor yesterday because it felt uncomfortable in my lady parts... turned out that I had a yeast infection, UTI (urinary trac ...

1 answer 27 Feb 2013

I took flucanzole 150mg single dose for penis yeast infections,no improvement I took again 150mg?

i took flucanzole 150mg single dose for penis yeast infections,no improvement i took again 150mg after 7days but stil hav symptoms,so what are the ...

1 answer 4 Aug 2013

Vaginal Yeast Infection - What happens if you take a yeast infection pill and you don't have a yeast

... infection? Because I thought I had a yeast infection. So I took a pill. But now I have pure white sticky stuff in my underwear. Is it the ...

2 answers 14 Apr 2014